Avelox Kidney Infection, Lower Back Pain, Sick to My Stomach, Arm Pain, Ovarian Cyst
so, I was prescribed Avelox a week ago to clear up an infection caused by a ruptured ovarian cyst. I went on-line tonight because each night since I've started the medicine, I sleep less. I have turned into a total insomniac. I remembered the name AVELOX ... more »
so, I was prescribed Avelox a week ago to clear up an infection caused by a ruptured ovarian cyst. I went on-line tonight because each night since I've started the medicine, I sleep less. I have turned into a total insomniac. I remembered the name AVELOX when my doctor prescribed it but I couldn't remember if I had any issues with it when I took it last, or when I even took it last. After reading your posts...it came back to me. About a year and half ago, I was prescribed Avelox for a kidney infection. Within a couple of days after taking the medicine, my right arm became completely inmobile and it was painful to even try to move it. I also had terrible abdominal pain. I went to the ER, only to have them ask me if my "home life was OK" or was I "depressed". They checked for the kidney infection but found no trace of one. I left the ER with no diagnosis...except they thought I was crazy. Gradually, after a week on Avelox, my arm pain went away but the abdominal and lower back pain became so bad that my doctor admitted me into the hospital. He feared the kidney infection (which the ER couldn't find) had gotten very bad. I was there for 3 days and they couldn't find anything wrong with me.They again couldn't even find any trace of a kidney infection. I was not eating, not sleeping, feeling constantly sick to my stomach and dizzy...and the abdominal and lower back pain was incredible. The doctors again were talking to me like I was a crazy person. They couldn't find one thing wrong besides a little dehydration.
I stopped the Avelox while in the hospital after no kidney infection was found. After a few days off the medicine I gradually felt better. Two days after leaving the hospital my doctor called and said that one of the tests they did said I could have possibly been exposed to Mono, so they chalked the who experience to being a possible case of Mono. That never made sense to me...but after reading your experiences, I'm sure it was the medicine. Now after remembering that I had taken this medicine before, I also remember sitting in the hospital drinking coffee! The prescription on the bottle I got last week reads "avoid caffeine". I know I drank coffee when I was on it before and I don't recall any warning about caffeine with Avelox last time. That said, I tried drinking a little coffee the 2nd day I was on it this time (I need my coffee, even though it said no caffeine). I was sooo jumpy, hands shaking, heart racing and lightheaded - like you feel if you drink many cups of coffee with no food - but I had only had a couple of sips. I haven't had any coffee for the rest of the days I had been on the medicine and I haven't felt that way again. I have also been drinking tons of water because the Avelox is making me so damn thirsty. My hands, lips and even my eyes are dry. The issue I am having with Avelox this round is flushes. One minute I'm fine, the next I'm flushed and my face is hot like I was running a marathon, but I was sitting still. Maybe with no caffeine and tons of water, you might feel better while you are waiting for this Avelox poison to get out of your system. Hope that helps. I'm going back to not sleeping...(It's 1:30 am ~aaarrrggghhh)